MathSciNet Relay Station
MathSciNet bibliographic data
MR1863025 (2002h:14091) 14N30 (14E30 14J40)
Fujino, Osamu; Mori, Shigefumi A canonical bundle formula. J. Differential Geom. 56 (2000), no. 1, 167–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement